Marilena N. Poulou, Nikolaos M. Stavrakakis, "Eigenvalue problems for a quasilinear elliptic equation on ", International Journal of Mathematics and Mathematical Sciences, vol. 2005, Article ID 528657, 12 pages, 2005. https://doi.org/10.1155/IJMMS.2005.2871
Eigenvalue problems for a quasilinear elliptic equation on
We prove the existence of a simple, isolated, positive principal eigenvalue for the quasilinear elliptic equation , , , where is the -Laplacian operator and the weight function , being bounded, changes sign and is negative and away from zero at infinity.
Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.